# SDR AALA20150527001

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 111,478 hours, 18,269 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1721651
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON SEAT 20B.  FOUND BROKEN WIRE UNDERNEATH SEAT 20B AT CONNECTOR.  REPINED CONNECTOR IAW MM 20-64-17.  PERFORMED OPERATIONAL CHECK IAW MM 33-51-00.  SYS CHECKED NORMAL.
